| Catalog Number |
C554D |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/10/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that the patient underwent a craniotomy procedure on (b)(6) 2019 and suture was used.The needle was broken at the tip during interrupted suturing on the dura mater.No broken pieces were left in the patient¿s body.There were no adverse patient consequences reported.